# SDR C2XAOOIA379

- Difficulty date: September 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Pin
- Part number: 14524987403
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE OPEN SDR C2XAOOIA337-IAH-DURING C-CHECK INSPECTION, THE LEFT HAND HORIZONTAL STABILIZER HINGE PIN WAS FOUND TO BE CORRODED. MX REMOVED/REPLACED AFFECTED PIN AND A/C WAS APPROVCED FOR RETURN TO SERVICE.
